Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


no improvement after drug switch
Sep 26, 2003

Dear Dr Moyle: I did a switch off azt to viread due to facial wasting. I am currently on viread,abc and viramune. Been on for about 3 months. Doing good on the combo from a lab point of view but my facial wasting is still getting worse. I wasn't expecting (but maybe hoping) for a improvemnt but was hoping it would not get worse and stop. I am under 40, healthy, excerise regulary, have a great diet. Am I being impatient? If it continues to worsen, are there any other combos that may be helpful? Thank you for your time.

Response from Dr. Moyle

I am afraid you are being impatient....after 2 years you might have 50% of what you lost back and the face may be the slowest to recover. You are on a 'low risk' combo so stick with it but be patient.

Regards

Graeme


Previous
Swollen Glands...
Next
Metformin

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement